# SDR SWIA2019111846774

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 41,443 hours, 35,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 364-395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT HAND SEAT RAIL HAS CORROSION AT MULTIPLE AREAS, FS364.00 Â€“ FS395.00.  (C-CHECK) RO: 11/17/2019   ORIGINAL MATERIAL THICKNESS OF LH FLOOR SEAT TRACK FS 364 TO FS 395 IN AREA T IS 0.110Â€? IAW BOMBARDIER STANDARDS DRW. DEPTH OF CORROSION MEASURED WITHOUT BLENDING IS 0.022Â€? USING TOOL TUC8817 DUE 30-APR-20. REMAINING MATERIAL THICKNESS IS 0.088Â€?. ALLOWED REMAINING MATERIAL OF AREA T IS 0.090Â€? IAW SRM. MATERIAL IS OUT OF LIMITS. REMOVED BAD SEAT TRACK IAW AMM. FABRICATED AND INSTALLED REPLACEMENT LH SEAT TRACK FS364.00 Â€“ FS395.00 WITH REPLACEMENT HARDWARE USING PN N126-2075, IAW REO. ALL STEPS COMPLIED WITH.
